# SDR AT9900510

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND AFT PIT FLOOR SUPPORT FRAME STA 832 CRACKED ABOVE LONGERON 29L.  STOP DRILL CRACK, REMOVED FLOOR SUPPORT FRAME.  HFEC VERIFIED CRACK CONTAINED.  WELDED REPAIR 2 CRACKS ON FLOOR SUPPORT, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-30-1, AND EA NR 12-5321-29-C1362.
